MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Seal Biopsy Valve; Endoscopic Irrigation/Suction System

BOSTON SCIENTIFIC CORPORATION Seal Biopsy Valve; Endoscopic Irrigation/Suction System
Model Number SBC-501
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an orcapod 4 was used during a procedure performed on (b)(6), 2026.During the procedure, the middle section of the biopsy bung has detached and become lodged in the channel port, causing an obstruction in the working channel of the scopes.There were no patient complications reported as a result after this event.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to report the lot number; therefore the manufacture date and expiration date are unknown.Block h6: imdrf device code a040103 captures the reportable event of seal biopsy valve material fragmentation.

Brand Name
Seal Biopsy Valve
Common Device Name
Endoscopic Irrigation/Suction System
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
NOLATO CONTOUR INC
660 vandeberg dr
baldwin WI 54002
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50202750
Report Number3005099803-2026-03254
Device Sequence Number17529143
Product Code OCX
UDI-Device Identifier08714729981596
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K182275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBC-501
Device Catalogue NumberSBC-501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown